My 11 month old daughter is on antibiotics but her

Patient

Q: My 11 month old daughter is on antibiotics but her back has broke put into hives , I know to stop the antibiotics but should I give her aanything else ?? Benadryl ??

Doctor

A:   Hello. Welcome to ask the doctor.

I have read your query.
I understand your concern.
As per details, it seems that your daughter is suffering from urticaria. It is characterised by red colored itchy transient eruptions over body.
It can be caused by allergy to recent infection, any food, seasonal change, drugs, pollen grains etc.
In your daughter's case , it may be because of the infection for which antibiotic was started or may be due to the antibiotic itself.
In such cases, I prefer to advise pheniramine maleate syrup to my patients. .
You should discuss this with your doctor.
I am sure that he would agree with this.

I hope it helps.
Stay healthy

Related Q&A

Q: Hi, my 21 month old daughter had an invasive Haemophilus influenza infection which caused her get arteritis and have ...

Q: My 9month old baby has been sick for the past 3 days now with fever(102 or below), alot of phlem, coughing, vomiting ...

Q: I just learned about Shaken Baby Syndrome on the internet and I am paranoid that I may have given it to my child. I a...

Q: My daughter had hand sanitizer she is 6 i m not sure if she drunken it or not the bottle was just opened .unsure how...

Q: My 5 year old child swollowed a nickel what do i do

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews